Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Can I give wikoryl oral suspension and colimex df drops to my 3.5 month old for vomiting and cold ?

hi my baby is 3.and half mnths old and since mrng he has vomited 3-4 times. in his breathing a diff sound is he suffering frm cold .if yes can i give him wikoryl oral suspension and colimex df drops
Asked On : Tue, 13 Mar 2012
Answers:  2 Views:  1312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
First of all I would like to request not to do self medication to your baby as it may causes several unwanted effect to the baby.In three month child vomiting(actually positing) 3-4 times is a common incident and you need not worry for that if the child is otherwise normal.For positing you have to burp the baby after each feed.For your information You that colimex have no role in vomiting.In case of cough or any type of chest infections treatment should be taken as per doctor's advice as cough has so many causes.
Thanking you.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response

Welcome to Healthcare magic forum.

Your baby is most probably suffering from a respiratory infection causing chest congestion, wheezing and secondarily vomiting.

Wikoryl suspension can reduce cold symptoms like rhinitis and dry cough but if there is any bronchospasm and associated chest congestion that will not be releived.Also phenylephrine contained in wikoryl suspension is contraindicated for infants due to it's sideeffects.

Colimex df drops can relieve abdominal colic in infants but not vomiting .

So please do not selfmedicate such a young infant and as far as possible consult a pediatrician for evaluation of your child and appropriate management .sometimes antibiotics might be needed to prevent complications like pneumonia so do consult your doctor for the best relief.

Wish your child a speedy recovery.

Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor